Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 121, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 14, 2007, 3:09 AM CDT for Jo Daviess County, Illinois; Dubuque County, Jackson County, Iowa. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2007, 3:09 AM CDT (08:09 UTC)
- Expired
- Aug 14, 2007, 4:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 87 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 3:53 AM CDT | TSTM WND DMG | 1 N Dubuque, IA | TREE DOWN ON HWY 57 JUST N OF DUBUQUE. |
| Aug 14, 3:55 AM CDT | TSTM WND DMG | 1 N Galena, IL | TREE DOWN BLOCKING THE ROAD. |
| Aug 14, 3:55 AM CDT | TSTM WND DMG | 1 N La Motte, IA | COUPLE OF 3 TO 6 INCH DIAMETER TREE LIMBS DOWN. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 2:45 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Aug 13, 9:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1368 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 140810
SVRDVN
IAC061-097-ILC085-140915-
/O.NEW.KDVN.SV.W.0121.070814T0809Z-070814T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 AM CDT TUE AUG 14 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN EAST CENTRAL IOWA...
DUBUQUE COUNTY IN NORTHEAST IOWA...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 415 AM CDT.
* AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM 23 MILES NORTH OF COUNCIL HILL TO 11 MILES
NORTHEAST OF SAGEVILLE TO 12 MILES NORTHWEST OF BALLTOWN...OR ALONG
A LINE EXTENDING FROM 7 MILES SOUTHWEST OF MINERAL POINT TO 6 MILES
SOUTHWEST OF PLATTEVILLE TO GUTTENBERG...AND MOVING SOUTH AT 50
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SHERRILL...BALLTOWN AND OLD BALLTOWN AROUND 315 AM CDT...
SAGEVILLE...RICKARDSVILLE...HOLY CROSS AND DURANGO AROUND 320 AM
CDT...
DUBUQUE...ASBURY AND EAST DUBUQUE AROUND 325 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND WIND GUSTS TO AROUND
60 MPH...AND IT REMAINS A THREAT.
LAT...LON 4220 9033 4211 9017 4203 9016 4203 9085
4264 9102 4264 9088 4267 9086 4265 9075
4264 9070 4252 9064 4250 9060 4248 9009
4221 9002
$$
LE2 follow-up statements
000
WWUS53 KDVN 140852
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
350 AM CDT TUE AUG 14 2007
IAC061-097-ILC085-140915-
/O.CON.KDVN.SV.W.0121.000000T0000Z-070814T0915Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
350 AM CDT TUE AUG 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR JO DAVIESS...JACKSON AND DUBUQUE COUNTIES...
AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF ELMOVILLE TO
ELMOVILLE TO NORTH HANOVER TO KING...OR ALONG A LINE EXTENDING FROM
17 MILES NORTHWEST OF FREEPORT TO 16 MILES NORTHWEST OF MOUNT CARROLL
TO 11 MILES SOUTHEAST OF GALENA TO 8 MILES SOUTHEAST OF DUBUQUE...
MOVING SOUTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MAQUOKETA MUNICIPAL AIRPORT...HURSTVILLE...BUCKHORN AND SMITHS
FERRY AROUND 355 AM CDT...
SPRINGBROOK...MAQUOKETA...ANDREW AND BELLEVUE AROUND 400 AM CDT...
WHITTON AROUND 405 AM CDT...
VAN BUREN AROUND 410 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHEAST IOWA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 700 AM CDT TUESDAY MORNING FOR SOUTHEASTERN
IOWA.
LAT...LON 4220 9033 4211 9017 4203 9016 4203 9085
4264 9102 4264 9088 4267 9086 4265 9075
4264 9070 4252 9064 4250 9060 4248 9009
4221 9002
$$
LE000
WWUS53 KDVN 140919
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 AM CDT TUE AUG 14 2007
IAC061-097-ILC085-140928-
/O.EXP.KDVN.SV.W.0121.000000T0000Z-070814T0915Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
418 AM CDT TUE AUG 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR JO DAVIESS...JACKSON AND
DUBUQUE COUNTIES EXPIRED AT 415 AM CDT...
THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS OF 40
TO 50 MPH...TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN IOWA.
LAT...LON 4220 9033 4211 9017 4203 9016 4203 9085
4264 9102 4264 9088 4267 9086 4265 9075
4264 9070 4252 9064 4250 9060 4248 9009
4221 9002
$$
LEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:49 PM CDT, 12 hours 20 minutes earlier.
Area forecast discussion, Aug 13, 2:49 PM CDT, 12 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 249 PM CDT MON AUG 13 2007 .SYNOPSIS... CONVECTIVE OUTFLOW HAS STRENGTHENED THE MOISTURE GRADIENT ACROSS THE MIDWEST...WITH 50 DEWPOINTS OVER EASTERN ILLINOIS...WITH MID 70S ACROSS SOUTHEAST IOWA. A CUMULUS FIELD HAS DEVELOPED UNDER THE CAP...AND OVER THE DEEP MOISTURE FIELD AND AS OF 1 PM...IT IS STATIONARY FROM NEAR KEOKUK...TO WATERLOO TO SOUTH CENTRAL MINNESOTA. THIS SHOULD BE A GOOD INDICATOR AS TO WHERE THE WESTERN EDGE OF CAPPING WILL BE TONIGHT...AND THEREFORE SHOULD BE RATHER CLOSE TO THE PATH OF THE STRONGEST CONVECTION IN TONIGHTS MCS. && .SHORT TERM...TONIGHT AND TUESDAY... SURFACE BASED CONVECTION SHOULD FIRE OVER CENTRAL AND SOUTHERN MINNESOTA THIS AFTERNOON AND EARLY EVENING...AND IS VERY LIKELY TO FORM INTO A FORWARD PROPAGATING MCS/MCC WHICH SHOULD MOVE DIRECTLY TOWARDS THE CWA TONIGHT. MODELS FORECAST IT TO MOVE EAST AND NORTH...BUT ALL MESOSCALE FEATURES SHOW A MORE SOUTHERLY TRACK...TOWARDS EASTERN IOWA IS LIKELY. LOOKING AT LOCAL TECHNIQUES AND SPC/S DEPICTION...A SEVERE WEATHER EVENT APPEARS LIKELY TONIGHT...FROM AROUND 10 PM TO 4 AM...AS THE MATURE MCS MOVES SOUTHEAST ACROSS THE CWA. THIS EVENT HAS THE POTENTIAL TO PRODUCE WINDS OF 60 TO 70 MPH OR LOCALLY HIGHER IN EMBEDDED LWEPS DURING THE MID TO LATE EVENING HOURS. DURING THE OVERNIGHT...THIS THREAT SHOULD BECOME MORE MARGINAL. HOWEVER...SOUTHWEST ORIENTED LLJ SHOULD CONTINUE TO FIRE STORMS ON TOP OF THE EXPECTED COLD POOL...WHICH MAY CONTAIN HAIL AND DEVELOP INTO A FLASH FLOOD THREAT. THE MORE ELEVATED STORMS MAY LINGER WELL INTO TUESDAY MORNING BEFORE DIMINISHING. THIS EVENT SHOULD SET UP A STRONG THERMAL GRADIENT BISECTING THE CWA TOMORROW...GENERALLY NEAR INTERSTATE 80. THE FRONT WILL BE THE FOCUS FOR SCATTERED AFTERNOON STORMS...WHICH WILL HAVE THE POTENTIAL TO BE SEVERE...WITH ROTATING SUPERCELLS POSSIBLE. AT PEAK HEATING WINDS OF 60+...HAIL AND EVEN A TORNADO APPEAR POSSIBLE ALONG THE BOUNDARY. TEMPS IN THE SOUTH SHOULD HIT THE LOWER TO MID 90S AND MAY BE HELD TO THE MID 80S NORTH. ..ERVIN.. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. AN EXTREMELY ACTIVE PERIOD WILL BE SEEN WITH NEAR DAILY MCS ACTIVITY AND A HIGH PROBABILITY OF MODERATE TO HEAVY RAINFALL. OVERNIGHT AND MORNING MODEL CYCLES ARE FOLLOWING THE THINKING FROM YESTERDAY OF NEAR DAILY MCS ACTIVITY WITH A STRONG FRONT STALLED ACROSS THE FAR SOUTHERN CWFA. PERIODS OF DRY WX ARE EXPECTED OVER MUCH OF THE TIME PERIOD. HOWEVER...NONLINEAR PROCESSES ARE THE DRIVING FACTOR IN SENSIBLE WX SO IT IS NEAR IMPOSSIBLE TO TIME. ADDITIONALLY...WITH THE SUN MOVING SOUTH AT 25 MILES PER DAY...A NET RADIATIVE LOSS IS NOW DEVELOPING FOR AREAS NORTH OF 45 DEGREES LATITUDE WHICH TRANSLATES INTO MODELS UNDERESTIMATING THE STRENGTH OF FRONTS IN THE EXTENDED. LARGE TEMPERATURE GRADIENTS OF 20 TO 25 DEGREES ARE EXPECTED FROM TIME TO TIME OVER THE CWFA THIS WEEK. MCS (DELTA) TO DEVELOP IN THE VICINITY OF NORTHWEST IOWA TUESDAY EVENING AND TRACKS EAST SOUTHEAST WITH IT ARRIVING IN THE CWFA LATE TUESDAY NIGHT/WEDNESDAY. THIS MCS COULD BE QUITE STRONG AND SHOULD PRODUCE A RESPECTABLE COLD POOL WITH A LARGE TEMPERATURE GRADIENT ACROSS THE CWFA. BOUNDARIES FROM THIS MCS SHOULD INTERACT WITH THE STALLED FRONT IN THE SOUTHERN CWA TO PRODUCE SCATTERED CONVECTION WEDNESDAY AFTERNOON/EVENING. MCS (ECHO) TO DEVELOP WEDNESDAY EVENING IN THE PLAINS AND MOVE EAST SOUTHEAST OVERNIGHT. THIS MCS MAY TAKE UNTIL THURSDAY MORNING BEFORE IT ARRIVES IN THE CWFA PRODUCING A CHANCE OF TSRA/SHRA. CANADIAN HIGH PRESSURE WILL THEN PUSH BOTH THE SURFACE AND 850 MB FRONTS SOUTH TO RESULT IN A NICE DAY FOR FRIDAY AND FRIDAY EVENING. ALTHOUGH GREATLY SMOOTHED...MODELS SHOW THE ATMOSPHERE RELOADING FRIDAY EVENING AND DEVELOPING MCS (FOXTROT) IN THE VICINITY OF KFSD. THIS MCS SHOULD ARRIVE LATE FRIDAY NIGHT/SATURDAY IN THE CWFA WITH MORE RAIN. GLOBAL MODELS DIVERGE SOMEWHAT BUT GENERALLY AGREE THAT MCS (GOLF) IS EXPECTED TO DEVELOP IN NEARLY THE SAME SPOT AS FOXTROT AND AFFECT THE CWFA LATE SATURDAY NIGHT/SUNDAY. BOUNDARIES LEFT OVER FROM THIS MCS SHOULD HELP FIRE SCATTERED CONVECTION SUNDAY AFTERNOON/EVENING. ALTHOUGH NOT CLEAR DUE TO MODEL SMOOTHING AND TIMING DIFFERENCES... MONDAY MAY OR MAY NOT BE DRY. GIVEN POTENTIAL FOR LEFT OVER BOUNDARIES AND WEAK DISTURBANCES ALOFT...WILL CONTINUE WITH A CHANCE OF RAIN FOR MONDAY. LOOKING BEYOND AUGUST 20TH...GLOBAL MODELS WOULD SUGGEST THE ACTIVE PATTERN WOULD CONTINUE THROUGH THE 22ND OR 23RD. ...08... && .AVIATION... MVFR CLOUDS WILL OCCASIONALLY BE BROKEN IN TH CID...DBQ...AND BRL TAF THROUGH 21Z...BUT SHOULD BE VFR THROUGH MOST OF THE EVENING. BY 05Z...A LARGE AREA OF THUNDERSTORMS AND RAIN SHOULD IMPACT TAF SITES FROM NORTH TO SOUTH...WITH LOW VISIBILITIES AROUND 1 SM...AND VERY STRONG WINDS EXCEEDING 35KTS. INDIVIDUAL STORMS MAY PRODUCED LOCALIZED WINDS EXCEEDING 50KTS THROUGH 09Z. BY 14Z...ISOLATED THUNDERSTORMS WILL BE POSSIBLE...WITH SOME SCATTERED LOW LEVEL STRATUS WITH CIGS OF 500 FT AGL. ..ERVIN.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && ERVIN/08
Hazardous weather outlook, Aug 13, 8:58 AM CDT, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 858 AM CDT MON AUG 13 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-141000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 858 AM CDT MON AUG 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT... TEMPERATURES IN THE LOW TO MID 90S AND INCREASING HUMIDITY TODAY WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 100 TO 105 DEGREES IN PORTIONS OF THE AREA SOUTH OF INTERSTATE 80. IF DEW POINTS CAN INCREASE INTO THE MID AND UPPER 70S COMBINED WITH MID 90 DEGREE TEMPERATURES...DANGEROUS HEAT INDEX READINGS OF 105 TO 109 MAY OCCUR FOR A FEW HOURS THIS AFTERNOON. A FEW HIGH BASED AND NON-SEVERE THUNDERSTORMS MAY MOVE OUT OF CENTRAL IOWA AND AFFECT AREAS SOUTHWEST OF A LINE FROM WILLIAMSBURG...TO MOUNT PLEASANT THROUGH MID MORNING. OF MORE CONCERN WILL BE THE CHANCE FOR A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS TO DEVELOP THIS EVENING IN MINNESOTA AND THEN MOVE DOWN ACROSS PORTIONS OF THE AREA OVERNIGHT. CURRENT INDICATIONS SUGGEST AREAS ALONG AND NORTH OF HIGHWAY 30 IN NORTHEAST IOWA AND NORTHWEST ILLINOIS WILL HAVE THE BEST CHANCE OF EXPERIENCING THESE STORMS AFTER MIDNIGHT. DEPENDING ON WHERE THESE STORMS INITIALLY FORM...THE THREAT COULD EXTEND DOWN TO OR EVEN JUST SOUTH OF THE INTERSTATE 80 CORRIDOR. IF THESE STORMS DO MANAGE TO GET DOWN INTO THE AREA...THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS OF 60 TO 70 MPH. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO DUMP HEAVY AMOUNTS OF RAINFALL IN A SMALL TIME. A FEW LOCATIONS THAT EXPERIENCE REPEATED STORMS COULD RECEIVE 1 TO 2 INCHES OF RAINFALL BY TUESDAY MORNING... WHICH MAY PRODUCE SOME URBAN AND SMALL STREAM FLOODING. THE STORM PREDICTION CENTER HAS DUBUQUE AND DELAWARE COUNTIES IN MODERATE RISK FOR TONIGHT...AND THE REMAINDER OF THE OUTLOOK AREA DOWN TO THE HIGHWAY 34 CORRIDOR IN A SLIGHT RISK FOR SEVERE STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE ARE THUNDERSTORM CHANCES EACH DAY TUESDAY THROUGH THURSDAY...WITH A WARM FRONT DRAPED ACROSS NORTHERN MISSOURI OR NORTHERN IOWA TO SERVE AS A FOCUS FOR THESE STORMS TO FORM ON. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA TUESDAY AND TUESDAY NIGHT. TUESDAY AND TUESDAY NIGHT THESE STORMS HAVE THE POTENTIAL TO CAUSE SEVERE WEATHER...WITH HIGH INSTABILITY IN OUR HOT HUMID AIRMASS. THE GREATEST RISK WITH THESE STORMS IS LARGE HAIL AND DAMAGING WINDS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAINS ON THURSDAY. FRIDAY NIGHT...SATURDAY AND SATURDAY NIGHT MORE THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...ESPECIALLY NORTH OF INTERSTATE 80. 12/LE/ERVIN
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:45 AM CDT | Heat Advisory | DVN | Hancock, Henderson, McDonough, Warren | 14 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.